MAUDE Adverse Event Report: MEDEFIL, INC. HEPARIN LOCK FLUSH SYRINGE 10 UNITS/ML; HEPARIN, VASCULAR ACCESS FLUSH

MEDEFIL, INC. HEPARIN LOCK FLUSH SYRINGE 10 UNITS/ML; HEPARIN, VASCULAR ACCESS FLUSH
Model Number 3ML IN 12ML SYRINGE
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
Heparin lock flush labels are put on crooked, therefore, when plunger brought to 1ml line syringe actually has 1.4ml med.

Brand Name
HEPARIN LOCK FLUSH SYRINGE 10 UNITS/ML
Common Device Name
HEPARIN, VASCULAR ACCESS FLUSH
Manufacturer (Section D)
MEDEFIL, INC.
250 windy point dr
glendale heights IL 60139
MDR Report Key17396537
Report Number17396537
Device Sequence Number7556614
Product Code NZW
UDI-Device Identifier30364253222338
UDI-Public(01)30364253222338
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 05/09/2023
Report Date (Section F) 05/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3ML IN 12ML SYRINGE
Device Catalogue NumberMIH-2233
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer07/26/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/26/2023
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Date Report Sent to FDA05/09/2023